Title of article :
Giffen paradoxes in quantum market games
Author/Authors :
Jan S adkowski، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
7
From page :
234
To page :
240
Abstract :
Recent development in quantum computation and quantum information theory allows to extend the scope of game theory for the quantum world. The paper presents the history and basic ideas of quantum game theory. Description of Giffen paradoxes in this new formalism is discussed.
Journal title :
Physica A Statistical Mechanics and its Applications
Serial Year :
2003
Journal title :
Physica A Statistical Mechanics and its Applications
Record number :
868598
Link To Document :
بازگشت